MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006902
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device did not recognize the fiber due to debris on the fiber port threads.The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.
 
Additional Manufacturer Narrative
The device was not returned for product analysis; therefore, no physical analysis of the device could be performed.However, the field service engineer (fse) serviced the device at the customer facility.It was found that the device did not recognize the fiber due to debris on the lens cell thread, possibly from manufacturing.The last 1.5 turns of the fiber were becoming tight and rigid.The internal port was inspected, and no debris was observed.The fiber port threads were cleaned, after which the device was retested, and the issue was found to be resolved.The device subsequently passed functional testing and was verified to be operating as intended and suitable for clinical use.Media inspection was also performed and found that the fiber port is dirty.The malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review was completed and confirmed that the events of cancelled/rescheduled - post sedation/sedation unknown and surgical procedure delayed were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that expected or random component failures were identified, with no design or manufacturing issues found.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25841740
Report Number2124215-2026-38256
Device Sequence Number10582392
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public(01)07290109145150(11)250902(10)2302
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown